# SDR SWAA2013011811544

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 27,952 hours, 16,276 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005604
- Part serial: 6885
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDOW L1 CRACKED DURING FLT-GOT ARCHING JUST BEFORE WINDOW CRACKED OUTER PANE.  REPLACED CAPTS L1 WINDOW AND WINDOW HEAT CONTROLLER AND OPS & LEAK CHECKS GOOD PER M/M.
